zbMATH — the first resource for mathematics

L-series of Rankin type and their functional equations. (English) Zbl 0396.10017

11F67 Special values of automorphic \(L\)-series, periods of automorphic forms, cohomology, modular symbols
11F11 Holomorphic modular forms of integral weight
11F70 Representation-theoretic methods; automorphic representations over local and global fields
Full Text: DOI EuDML
[1] Atkin, A., Lehner, J.: Hecke operators on ?0(m), Math. Ann.185, 134-160 (1970) · Zbl 0185.15502
[2] Atkin, A., Li, W.: Twists of newforms and pseudo-eigenvalues ofW-operators. Invent. Math.48, 221-243 (1978) · Zbl 0377.10017
[3] Deligne, P.: Formes modulaires et représentations de GL(2). In: Modular functions of one variable. II. Lecture Notes in Mathematics, Vol.349, pp. 55-105. Kuyk, W., Deligne, P. (eds.) Berlin, Heidelberg, New York: Springer 1973
[4] Gelbart, S., Jacquet, H.: A relation between automorphic representations of GL(2) and GL(3). Ann. Sci. École Norm. Sup. (4e),11 (1978) · Zbl 0406.10022
[5] Jacquet, H.: Automorphic forms on GL(2). Part II. Lecture Notes in Mathematics, Vol.278, Berlin, Heidelberg, New York: Springer 1972 · Zbl 0243.12005
[6] Jacquet, H., Langlands, R.: Automorphic forms on GL(2). Lecture Notes in Mathematics, Vol.114. Berlin, Heidelberg, New York: Springer 1970 · Zbl 0236.12010
[7] Li, W.: On the representations of GL(2). Part I. ?-factors andn-closeness, J. reine angew. Math. (to appear)
[8] Li, W.: Newforms and functional equations, Math. Ann.212, 285-315 (1975) · Zbl 0286.10016
[9] Manin, J., Panchishkin, A.: Convolution of Hecke series and their values at integral points. Math. Sbornik104 (146), No. 4 (12), 617-651 (1977) (in Russian) · Zbl 0392.10028
[10] Ogg, A.: On a convolution ofL-series. Invent. Math.7, 297-312 (1969) · Zbl 0205.50902
[11] Petersson, H.: Über die Berechnung der Skalarprodukte ganzer Modulformen. Comment. Math. Helv.22, 168-199 (1949) · Zbl 0032.20601
[12] Rankin, R.: Contributions to the theory of Ramanujan’s function ?(n) and similar arithmetical functions. II. Proc. Camb. Phil. Soc.35, 357-372 (1939) · Zbl 0021.39202
[13] Selberg, A.: Bemerkungen über eine Dirichletsche Reihe die mit der Theorie der Modulformen nahe verbunden ist. Arch. Math. Naturvid43, 47-50 (1940) · Zbl 0023.22201
[14] Serre, J.-P.: Facteurs locaux des functions zêta des variétés algébriques (définitions et conjectures). Séminaire Delange-Pisot-Poitou (Théorie de Nombres) 11e année no 19 (1969/70)
[15] Shimura, G.: On the holomorphy of certain Dirichlet series. Proc. London Math. Soc.31, 79-98 (1975) · Zbl 0311.10029
[16] Tate, J.: Local constants, algebraic number fields (L-functions and Galois properties). A. Fröhlich (ed.), pp. 89-131. London, New York: Academic Press 1977
[17] Zagier, D.: Modular forms whose Fourier coefficients involve zeta functions of quadratic fields, modular functions of one variable. VI. Lecture Notes in Mathematics, Vol.627. Serre, J.P., Zagier, D.B. (eds.), Berlin, Heidelberg, New York: Springer 1977 · Zbl 0372.10017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.